# SDR USAA2014020400013

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 41,215 hours, 23,593 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR LT EMERGENCY EXIT ECAM LT OVERWING EXIT.  CABIN PRESS NORMAL.  FOUND LT OVERWING EXIT DOOR HANDLE COVER NOT ADJUSTED PROPERLY.  ADJUSTED COVER, ALL INDICATIONS NORMAL.
